# SDR USAA920081633

- Difficulty date: September 4, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 47,895 hours, 32,023 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA135559
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT C4 MAJOR REPAIR NR 03C30057003/043 NR 6 SPOILER DELAMINATED ON UPPER SURFACE.  REPLACED NR 6 SPOILER IAW B737 AMM 27-61-11.
